# SDR SWIA2018080744975

- Difficulty date: August 7, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 40,782 hours, 34,658 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Nlg Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, PUT THE GEAR UP BUT NOSE GEAR WOULD NOT COME UP. WARNING ILLUMINATED, GEAR DISAGREE.  PERFORMED QRH AND DIVERTED. REPLACED THE OLEO PROXIMITY SENSOR BRACKET AND ADJUSTED THE SENSOR IAW AMM.
